# SDR GTIA9700067

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LAVATORY FLOOR PANEL NR 8 HAS A CRACK ON RIGHT AFT CORNER, FORWARD SIDE HAS 4 FASTENER HEAD BROKEN.  STOP DRILLED CRACK, FABRICATED DOUBLER, INSTALLED DOUBLER IAW 53-01, 53-05, 51-10-3, 51-30-3.  (M)
